Share This Article:

The Schultz Index and Schultz Polynomial of the Jahangir Graphs J 5, m

Full-Text HTML XML Download Download as PDF (Size:389KB) PP. 2319-2325
DOI: 10.4236/am.2015.614204    4,058 Downloads   4,448 Views   Citations

ABSTRACT

Let G be simple connected graph with the vertex and edge sets V (G) and E (G), respectively. The Schultz and Modified Schultz indices of a connected graph G are defined as and , where d (u, v) is the distance between vertices u and ; dv is the degree of vertex v of G. In this paper, computation of the Schultz and Modified Schultz indices of the Jahangir graphs J5,m is proposed.

Cite this paper

Farahani, M. and Gao, W. (2015) The Schultz Index and Schultz Polynomial of the Jahangir Graphs J 5, m . Applied Mathematics, 6, 2319-2325. doi: 10.4236/am.2015.614204.

References

[1] Wiener, H. (1947) Structural Determination of Paraffin Boiling Points. Journal of the American Chemical Society, 69, 17-20.
http://dx.doi.org/10.1021/ja01193a005
[2] Gutman, I. and Polansky, O.E. (1986) Mathematical Concepts in Organic Chemistry. Springer, Berlin.
http://dx.doi.org/10.1007/978-3-642-70982-1
[3] Gutman, I., Klavzar, S. and Mohar, B., Eds. (1997) Fifty Years of the Wiener Index. MATCH Communications in Mathematical and in Computer Chemistry, 35, 1-259.
[4] Gutman, I., Klavzar, S. and Mohar, B., Eds. (1997) Fiftieth Anniversary of the Wiener Index. Discrete Applied Mathematics, 80, 1-113.
[5] Farahani, M.R. (2013) Hosoya Polynomial, Wiener and Hyper-Wiener Indices of Some Regular Graphs. Informatics Engineering, an International Journal (IEIJ), 1, 9-13.
[6] Farahani, M.R. and Rajesh Kanna, M.R. (2015) Computing Hosoya Polynomial, Wiener Index and Hyper-Wiener Index of Harary Graph. Applied Mathematics, 5, 93-96.
[7] Farahani, M.R. (2015) Computation of the Wiener Index of Harary Graph. Fundamental Journal of Mathematics and Mathematical Science, 2, 45-54.
[8] Hosoya, H. (1988) On Some Counting Polynomials in Chemistry. Discrete Applied Mathematics, 19, 239-257.
http://dx.doi.org/10.1016/0166-218X(88)90017-0
[9] Schultz, H.P. (1989) Topological Organic Chemistry 1. Graph Theory and Topological Indices of Alkanes. Journal Chemical Information and Computational Science, 29, 227-228.
http://dx.doi.org/10.1021/ci00063a012
[10] Klavzar, S. and Gutman, I. (1996) A Comparison of the Schultz Molecular Topological Index with the Wiener Index. Journal Chemical Information and Computational Science, 36, 1001-1003.
http://dx.doi.org/10.1021/ci9603689
[11] Todeschini, R. and Consonni, V. (2000) Handbook of Molecular Descriptors. Wiley VCH, Weinheim.
http://dx.doi.org/10.1002/9783527613106
[12] Karelson, M. (2000) Molecular Descriptors in QSAR/QSPR. Wiley Interscience, New York.
[13] Iranmanesh, A. and Alizadeh, Y. (2008) Computing Wiener and Schultz Indices of Nanotube by GAP Program. American Journal of Applied Sciences, 5, 1754-1757.
http://dx.doi.org/10.3844/ajassp.2008.1754.1757
[14] Eliasi, M. and Taeri, B. (2008) Schultz Polynomials of Composite Graphs. Applicable Analysis and Discrete Mathematics, 2, 285-296.
http://dx.doi.org/10.2298/AADM0802285E
[15] Iranmanesh, A. and Alizadeh, Y. (2009) Computing Szeged and Schultz Indices of Nanotube by Gap Program. Digest Journal of Nanomaterials and Biostructures, 4, 67-72.
[16] Alizadeh, Y., Iranmanesh, A. and Mirzaie, S. (2009) Computing Schultz Polynomial, Schultz Index of C60 Fullerene by Gap Program. Digest Journal of Nanomaterials and Biostructures, 4, 7-10.
[17] Iranmanesh, A. and Alizadeh, Y. (2009) Computing Hyper-Wiener and Schultz Indices of Nanotube by Gap Program. Digest Journal of Nanomaterials and Biostructures, 4, 607-611.
[18] Halakoo, O., Khormali, O. and Mahmiani, A. (2009) Bounds for Schultz Index of Pentachains. Digest Journal of Nanomaterials and Biostructures, 4, 687-691.
[19] Heydari, A. and Taeri, B. (2007) Wiener and Schultz Indices of Nanotubes. MATCH Communications in Mathematical and in Computer Chemistry, 57, 665-676.
[20] Heydari, A. (2010) Schultz Index of Regular Dendrimers. Optoelectronics and Advanced Materials: Rapid Communications, 4, 2209-2211.
[21] Heydari, A. (2010) On the Modified Schultz Index of Nanotubes and Nanotorus. Digest Journal of Nanomaterials and Biostructures, 5, 51-56.
[22] Hedyari, A. (2011) Wiener and Schultz Indices of V-Naphthalene Nanotori. Optoelectronics and Advanced Materials: Rapid Communications, 5, 786-789.
[23] Farahani, M.R. and Vlad, M.P. (2012) On the Schultz, Modified Schultz and Hosoya Polynomials and Derived Indices of Capra-Designed Planar Benzenoid. Studia UBB Chemia, 57, 55-63.
[24] Farahani, M.R. (2013) On the Schultz and Modified Schultz Polynomials of Some Harary Graphs. International Journal of Applications of Discrete Mathematics, 1, 1-8.
[25] Gao, W. and Wang, W.F. (2015) The Vertex Version of Weighted Wiener Number for Bicyclic Molecular Structures. Computational and Mathematical Methods in Medicine, 2015, 1-10.
http://dx.doi.org/10.1155/2015/418106
[26] Farahani, M.R. (2013) Hosoya, Schultz, Modified Schultz Polynomials and Their Topological Indices of Benzene Molecules: First Members of Polycyclic Aromatic Hydrocarbons (PAHs). International Journal of Theoretical Chemistry, 1, 9-16.
[27] Farahani, M.R. (2013) On the Schultz Polynomial, Modified Schultz Polynomial, Hosoya Polynomial and Wiener Index of Circumcoronene Series of Benzenoid. Applied Mathematics & Information Sciences, 31, 595-608.
http://dx.doi.org/10.14317/jami.2013.595
[28] Raut, N.K. (2014) Topological Indices and Polynomials in Isomers of Organic Compounds. International Journal of Mathematics and Computer Research, 2, 456-461.
[29] Raut, N.K. (2014) Schultz, Modified Schultz and Hosoya Polynomials and Their Indices in 2,3-Dimethyl Hexane an Isomer of Octane. International Journal of Mathematics and Computer Research, 2, 587-592.
[30] Ali, K., Baskoro, E.T. and Tomescu, I. (2007) On the Ramzey Number of Paths and Jahangir Graph J3,m. Proceedings of the 3rd International Conference on 21st Century Mathematics, Lahore, 4-7 March 2007.
[31] Mojdeh, D.A. and Ghameshlou, A.N. (2007) Domination in Jahangir Graph J2,m. International Journal of Contemporary Mathematical Sciences, 2, 1193-1199.
[32] Ramachandran, M. and Parvathi, N. (2015) The Medium Domination Number of a Jahangir Graph Jm,n. Indian Journal of Science and Technology, 8, 400-406.
http://dx.doi.org/10.17485/ijst/2015/v8i5/60462
[33] Farahani, M.R. (2015) Hosoya Polynomial and Wiener Index of Jahangir Graphs J2,m. Pacific Journal of Applied Mathematics, 7, In Press.
[34] Farahani, M.R. (2015) The Wiener Index and Hosoya Polynomial of a Class of Jahangir Graphs J3,m. Fundamental Journal of Mathematics and Mathematical Science, 3, 91-96.
[35] Farahani, M.R. (2015) Hosoya Polynomial of Jahangir Graphs J4,m. Global Journal of Mathematics, 3, 232-236.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.